The structure of Rabinowitz' global bifurcating continua for generic quasilinear elliptic equations

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)167-181
Number of pages15
JournalNonlinear Analysis: Theory, Methods and Applications
Volume32
Issue number2
Publication statusPublished - Apr 1998

Keywords

  • Genericity
  • Global bifurcating continua
  • Quasilinear elliptic equations

Cite this

@article{9f8e6578d8d648e892df52d3c7417fce,
title = "The structure of Rabinowitz' global bifurcating continua for generic quasilinear elliptic equations",
keywords = "Genericity, Global bifurcating continua, Quasilinear elliptic equations",
author = "Rynne, {Bryan P.}",
year = "1998",
month = "4",
language = "English",
volume = "32",
pages = "167--181",
journal = "Nonlinear Analysis: Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "2",

}

TY - JOUR

T1 - The structure of Rabinowitz' global bifurcating continua for generic quasilinear elliptic equations

AU - Rynne, Bryan P.

PY - 1998/4

Y1 - 1998/4

KW - Genericity

KW - Global bifurcating continua

KW - Quasilinear elliptic equations

UR - http://www.scopus.com/inward/record.url?scp=0032043542&partnerID=8YFLogxK

M3 - Article

VL - 32

SP - 167

EP - 181

JO - Nonlinear Analysis: Theory, Methods and Applications

JF - Nonlinear Analysis: Theory, Methods and Applications

SN - 0362-546X

IS - 2

ER -